Plancherel formula for the Shehu transform

Downloads

DOI:

https://doi.org/10.26637/mjm1103/003

Abstract

We discuss some existence conditions of the Shehu transform, we provide a Plancherel formula and we also relate the Shehu equicontinuity to exponential L2-equivanishing.

 

Keywords:

Shehu transform, Plancherel formula, Shehu equicontinuity, exponential L2-equivanishing

Mathematics Subject Classification:

42A38, 42A99, 44A103
  • Anaté Kodjovi LAKMON Faculty of Science, Department of Mathematics, University of Lomé, BP 1515 Lomé, Togo.
  • Yaogan MENSAH Faculty of Science, Department of Mathematics, University of Lomé, BP 1515 Lomé, Togo.
  • Pages: 272-277
  • Date Published: 01-07-2023
  • Vol. 11 No. 03 (2023): Malaya Journal of Matematik (MJM)

S. AGGARWAL, A. R. GUPTA AND S. D. SHARMA, A new application of Shehu transform for handling Volterraintegral equations of first kind, International Journal of Research in Advent Technology, 7(4)(2019), 438–445. DOI: https://doi.org/10.32622/ijrat.742019151

S. AGGARWAL, S. D. SHARMA AND A. R. GUPTA, Application of Shehu transform for handling growth anddecay problems, Global Journal of Engineering Science and Researches, 6(4)(2019), 190–198.

L. AKINYEMI AND O. S. IYIOLA, Exact and approximate solutions of time-fractional models arising fromphysics via Shehu transform, Math. Meth. Appl. Sci., 43(12)(2020), 7442–7464. DOI: https://doi.org/10.1002/mma.6484

S. ALFAQEIH AND E. MISIRLI, On double Shehu transform and its properties with applications, Int. J. Anal.Appl., 18(3)(2020), 381–395.[5] P. DYKE, An introduction to Laplace Transforms and Fourier Series, Springer-Verlag, London, 2014.

A. ISSA AND Y. MENSAH, Shehu transform: extension to distributions and measures, Journal of NonlinearModeling and Analysis, 2(4)(2020), 541–549.

A. KHALOUTA AND A. KADEM, A new method to solve fractional differential equations: inverse fractionalShehu transform method, Appl. Appli. Math., 14(2)(2019), 926–941.

M. KRUKOWSKI, Characterizing compact families via the Laplace transform, Ann. Acad. Sci. Fenn. Math.,45(2020), 991–1002. DOI: https://doi.org/10.5186/aasfm.2020.4553

S. MAITAMA AND W. ZHAO, New integral transform: Shehu transform, a generalisation of Sumudu andLaplace transform for solving differential equations, Int. J. Anal. Appl., 17 (2)(2019), 167–190.

X.-J. YANG, A new integral transform method for solving steady heat-transfer problem, Thermal Science,20 (3)(2016), 639–642. DOI: https://doi.org/10.2298/TSCI16S3639Y

Metrics

PDF views
182
Jul 01 '23Jul 04 '23Jul 07 '23Jul 10 '23Jul 13 '23Jul 16 '23Jul 19 '23Jul 22 '23Jul 25 '23Jul 28 '234.0
|

Published

01-07-2023

How to Cite

LAKMON, A. K., and Y. MENSAH. “Plancherel Formula for the Shehu Transform:”. Malaya Journal of Matematik, vol. 11, no. 03, July 2023, pp. 272-7, doi:10.26637/mjm1103/003.